American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55R05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Aniceto Murillo. The virtual Spivak fiber, duality on fibrations and Gorenstein spaces. Trans. Amer. Math. Soc. 359 (2007) 3577-3587. MR 2302507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Gaël Meigniez. Submersions, fibrations and bundles. Trans. Amer. Math. Soc. 354 (2002) 3771-3787. MR 1911521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Mark Brittenham. Essential laminations in $I$-bundles . Trans. Amer. Math. Soc. 349 (1997) 1463-1485. MR 1327253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] F. González-Acuña, R. Litherland and W. Whitten. Co-Hopficity of Seifert-bundle groups . Trans. Amer. Math. Soc. 341 (1994) 143-155. MR 1123454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Paulo Lima-Filho. Completions and fibrations for topological monoids . Trans. Amer. Math. Soc. 340 (1993) 127-147. MR 1134758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Stefan Waner. Classification of oriented equivariant spherical fibrations . Trans. Amer. Math. Soc. 271 (1982) 313-324. MR 648095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Micheline Vigué-Poirrier. R\'ealisation de morphismes donn\'es en cohomologie et suite spectrale d'Eilenberg-Moore . Trans. Amer. Math. Soc. 265 (1981) 447-484. MR 610959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] T. A. Chapman. Approximation results in Hilbert cube manifolds . Trans. Amer. Math. Soc. 262 (1980) 303-334. MR 586720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Hans J. Munkholm and Erik Kjaer Pedersen. On the Wall finiteness obstruction for the total space of certain fibrations . Trans. Amer. Math. Soc. 261 (1980) 529-545. MR 580901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Stefan Waner. Equivariant fibrations and transfer . Trans. Amer. Math. Soc. 258 (1980) 369-384. MR 558179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Stefan Waner. Equivariant homotopy theory and Milnor's theorem . Trans. Amer. Math. Soc. 258 (1980) 351-368. MR 558178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Stefan Waner. Equivariant classifying spaces and fibrations . Trans. Amer. Math. Soc. 258 (1980) 385-405. MR 558180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia